# SDR GUUA95157072610B

- Difficulty date: July 26, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 28,792 hours, 33,719 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED LT WING TO FUSELAGE CLOSING ANGLE CRACKED 1.65 INCHES.  STOP DRILLED END OF CRACK AND INSTALLED REPAIR ANGLE.
